# SDR SWAA2018043021468

- Difficulty date: April 5, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N768SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30587
- Aircraft time: 63,286 hours, 36,978 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 114A7711
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL BEADED PRESSURE DECK CRACKED AT BS 664.5, RBL 41.  REPAIRED DECK PER EA.
